Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Application of the Differential Transform Method for Solving Periodic Solutions of Strongly Non-linear Oscillators

    Hsin-Ping Chu1, Cheng-Ying Lo2

    CMES-Computer Modeling in Engineering & Sciences, Vol.77, No.3&4, pp. 161-172, 2011, DOI:10.3970/cmes.2011.077.161

    Abstract This paper presents the application of the differential transform method to solve strongly nonlinear equations with cubic nonlinearities and self-excitation terms. First, the equations are transformed by the differential transform method into the algebra equations in terms of the transformed functions. Secondly, the higher-order transformed functions are calculated in terms of other lower-order transformed functions through the iterative procedure. Finally, the solutions are approximated by the n-th partial sum of the infinite series obtained by the inverse differential transform. Two strongly nonlinear equations with different coefficients and initial conditions are given as illustrative examples. More >

Displaying 1-10 on page 1 of 1. Per Page